# SDR V0XD20180920001

- Difficulty date: September 20, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 23,966 hours, 16,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 670BA53040K1AKIT
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PADDENGER DOOR LINTEL STR AT FS 280.00 IS CRACKED. CUT OUT CRACKED AREA AND INCORPORATED SERVICE BULLETIN 670BA-53-040 REV B DATED 02 MAY 2012 IAW REO 670-53-21-493 REV D DATED 01 JUL 2015.
